# SDR 20001025SH017

- Difficulty date: July 27, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N537AL
- Make and model: Bell 407
- Aircraft serial: 53230
- Engine: Allsn 250C47B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Gear
- Part number: 6893672
- Part serial: NN76760
- Condition: Failed
- Location: Gearbox
- Part time: 867 hours
- Component: Gearbox, Allsn, C47B
- Component part number: 23063393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLED GEARBOX DUE TO METAL IN OIL.  CLEANED AND INSPECTED, FOUND EXCESSIVE GALLING ON PINION GEAR AND T/M GEAR TEETH.  PINION GEAR HAD EXCESSIVE GALLING ON GEAR TEETH DUE TO IMPROPER MESHING OF T/R AND PINION GEAR.  SECONDARY DAMAGE:  T/M GEAR P/N 6893673 S/N NN 145216.  TT:  866.7 HOURS.  SPALLING GALLING GEAR TEETH.  (X)
